On generalized solutions of differential equations with several operator coefficients

  • O. B. Chernobai Нац. ун-т ДПС України, Iрпiнь

Abstract

The theorem on the smoothness of generalized solutions of differential equations with some operational coefficients is proved.
Published
25.06.2012
How to Cite
ChernobaiO. B. “On Generalized Solutions of Differential Equations With Several Operator Coefficients”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 6, June 2012, pp. 860-4, http://umj.imath.kiev.ua/index.php/umj/article/view/2624.
Section
Short communications